Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Release the Stars

Veteran Member
  • Total Reviews

    0
  • Content Count

    122
  • Joined

  • Last visited

Status Updates posted by Release the Stars

  1. youre hot. and its not cuz you have clear skin. well maybe

    1. I know what you mean. Its acne induced bipolarism? jk. I think the skintacktix is doing its thing! seriously. I havent had new breakouts for about 2 weeks. I just have old inflamations. good luck with your thesis

      1. So how are things goin for you? Did you end up going to a derm?

        1. hey buddy. New pics on your Tane log look good! Is your tane treatment over? Im thinking of starting it too.

          1. lol. peace.

            how is your latest thread helping you? Getting good advice?

            1. I like your attitude.

              1. Hi fellow Graphic Designer!.... so hows your face! lol

                1. Hey thanks for the helpful comments.

                  Oh about RE3. I was just disapointed becasue i such a hardcore fan of the RE1.!!!

                  1. Welcome to the site!

                    1. Hey you commented on my scarring post.

                      Just wondering...have YOU taken accutane???

                      1. ugh.. iv had skintacitx for a week. it feels good... but i dont kno yet. have u tried it?

                        1. I know... I cant wait for the day that I stop thinking about my face. I just worry to much about it, you know? Anyways, thanks, youre cute to lol

                          1. Thanks for letting me know. I dont think skintactix works for me either. I may have to try accutane. Im just scared of it lol

                            So how is your skin now?

                            1. hey did you try skintactix?

                              1. so did you start skintactix?

                                ×